# SDR UALA2013042202777

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,991 hours, 10,035 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SYSTEM 2&3 BLOWER INOP.   CHANGED BLOWERS PER MM.  VACUUM STILL VERY WEAK.  REF FOR MORE INFO SEE DF0640.  PANELS IN AFT PIT ARE OPEN FOR MAINTENANCE.  UPDATED MR NUMBERS.
